New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

momto3
Veteran Member


Date Joined Nov 2006
Total Posts : 1331
   Posted 2/2/2010 9:04 AM (GMT -7)   
Hi there,
 
I read your post (on the lupus board) regarding your facial rash. I also have RA and take Methotrexate. I also have the facial redness that you describe, it is pretty horrible! However, as long as I stay on my Methotrexate, the rash stays away for the most part. I think it is some type of autoimmune, but not rosacea (sp?) otherwise the MTX wouldn't keep it at bay.
 
I do hope you find an answer to what is causing your rash.

star73
Regular Member


Date Joined Jan 2010
Total Posts : 40
   Posted 2/2/2010 3:23 PM (GMT -7)   
momto3....thanks!  the redness started before I was ever placed on mtx and it hasnt gotten worse or better.  Some days its very noticeable and other days it isnt.  I had concerns cause I have seronegative RA and i was thinking maybe they were wrong and I had lupus.  My ANA has always been negative though.  My exam looks more like RA my doc said and the redness wasnt typical of the malar rash.....but I have read where docs can be wrong about this.  I guess I will see a dermatologist about this just to get his/her opinion.  It does have characteristics of rosacea but it is my nose and cheeks...so who knows? lol....I'm always one of those with confusing things  lol!

momto3
Veteran Member


Date Joined Nov 2006
Total Posts : 1331
   Posted 2/2/2010 5:55 PM (GMT -7)   
Hi Star,
 
You're so welcome! I wanted to offer what I could for what it was worth! I had gone off my  MTX for a few weeks and I ended up with a rash of some kind and it slowly became worse, to the point that my family and friends were taking noticeshakehead  After I went back on the MTX it slowly faded away, and I was told my skin looked so much better.  Does yours look like a bad sunburn? Yes, doctors have known to be wrong, and I've never been tested for an ANA that I'm aware of, but I did recently have a c-reactive done at it was at it's lowest, so I guess I have no inflammation.  Although there are days that I hurt. 
 
One more thought...are you on pred? Medrol dose packs, when I take them back to back, I will get a strange facial rash.
 
With these autoimmune's our symptoms seem to blend together, and inflammation is always showing up somewhere!! We know our bodies best, so keep plugging along until you find an answer to your facial rash if possible.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 5:10 AM (GMT -7)
There are a total of 2,736,273 posts in 301,365 threads.
View Active Threads


Who's Online
This forum has 151457 registered members. Please welcome our newest member, jim1909.
141 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer